# SDR CA970812019

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800285
- Condition: Failed
- Location: Air Distribution
- Part time: 587 hours
- Component: 1143800285
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT REPORTED SMOKE IN THE COCKPIT.  AFTER LANDING, MAINTENANCE FOUND SPARKS COMING FROM THE BLOWER WHICH STOPPED RUNNING SHORTLY THEREAFTER.  INSPECTION FOUND THE RESISTORS FOR LOW SPEED SHOWED SIGNS OF OVERHEATING AND THE BRUSHES SHOWED SIGNS OF POOR CONTACT.  UNIT SENT FOR REPLACEMENT.
